Pacific Journal of Mathematics

Weak type multipliers for Hankel transforms.

William C. Connett and Alan L. Schwartz

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 125-129.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867570

Mathematical Reviews number (MathSciNet)
MR0477617

Zentralblatt MATH identifier
0323.44001

Subjects
Primary: 44A20: Transforms of special functions
Secondary: 42A18

Citation

Connett, William C.; Schwartz, Alan L. Weak type multipliers for Hankel transforms. Pacific J. Math. 63 (1976), no. 1, 125--129. https://projecteuclid.org/euclid.pjm/1102867570


Export citation

References

  • [1] A. Bonami and J.-L. Clerc, Sommes de Cesaro et multiplicateursdes developpements en harmoniques spheriques, Trans. Amer. Math. Soc, 183 (1973), 223-263.
  • [2] W. C. Connett and A. L. Schwartz, A multiplier theorem for ultraspherical series, Studia Mathematica, L (1973), 51-70.
  • [3] W. C. Connett and A. L. Schwartz,A multipliertheorem for Jacobi series, Studia Mathematica, LII (1975), 243-261.
  • [4] S. Igari, On the multipliersof Hankel transform,Thoku, Math. J., Second Series, 24 (1972), 201-206.